# SDR SWIA972203

- Difficulty date: December 19, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,830 hours, 26,764 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN TAXIING AIRCRAFT TO GATE, OPERATED FLAPS TOWARD DOWN POSITION AND RECEIVED CONTROL FAULT ON OUTBOARD PAIR.  TRIED CLEARING AND RESETTING, BUT IT WOULD NOT. REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-09.  OPS AND LEAK CHECK GOOD.  P/N:  343000-1003  S/N ON:  0297  S/N OFF:  0554
